# SDR 9516881159

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND A THREE INCH CRACK IN LONGERON 45L AT FS 2160.  REPAIRED LONGERON (P/N AJC 7208-1) PER EA 11-103208.
